# SDR USAA950658

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND .1250 INCH CRACK AT VERTICAL STAB L.E. BOTTOM 7TH RIB.  INSTALLED NESTED DOUBLER REPAIR PER SRM 55-01.  (X)
